I feel a little uneasy sensation around my waist (kidney area). I got my complete blood checkup done that included KFT and CBC. In it my red cell distribution width, mean platelet volume, and eosinophils are little high and absolute basophil count is low. Due to this I also got my UTI test which is normal. Can share both test results. Please guide me with the reasons behind these and advise me on good medication.
Welcome to icliniq.com.
Results are normal need not worry. (attachment removed to protect patient identity).
Do you have any pain in and around the pelvis area or back? Is uneasiness present always or intermittent? Passing stool freely, no constipation? Do US (ultrasound) abdomen.
Now you can take tablet Pan 40 (Pantoprazole) one tablet before breakfast, syrup Sucralfate 10 ml tid after food. Review with the US abdomen report.
Thank you doctor,
I do not have pain but sometimes for a few seconds, I feel that too in the kidney area, not frequently passing stool and no constipation. Please could you also advise for the reason possible for high red cells distribution and eosinophils being high?
Welcome back to icliniq.com.
Red cell distribution width is just above normal. If it is very high may be due to iron, folate, or vitamin B-12 deficiency anemia. But your Hb is normal. Regarding eosinophil, it is just raised no significant. Any allergy may cause its raise.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The urine report shows white cells of 60 to 80 WBCs per high power field ... Thank you doctor, I am worried about her high RBC count ... A hemoglobin level is more ... Read fullWhy are my TLC and eosinophil count high with fever and mouth ulcer?
.. here to help you. I would like to know a few more things from your side. Do you have a cough, vomiting, abdominal pain, burning or frequent micturition, or loose motion? Also, let me know if there is a runny or blocked nose, and/or tenderness ove... Read fullWhy does my eosinophil count increase when the season changes?
.. worry, it is something called as hypereosinophilia, which is caused because of infective sources in the body. It can also occur because you are allergic to dust and pollens. I would suggest taking syrup Tossex (combination of Chlorpheniramine an... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now